Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 14, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Apr 8, 2014, 10:54 AM EDT for Tattnall County, Toombs County, Georgia. It took effect at Apr 9, 2014, 6:00 AM EDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2014, 10:54 AM EDT (14:54 UTC)
- In effect from
- Apr 9, 2014, 6:00 AM EDT
- Expired
- Apr 13, 2014, 9:47 PM EDT
- In force
- 5 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Tattnall County, GA, Toombs County, GA
The radar
The Charleston,SC radar (KCLX), 126 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohoopee River near Reidsville (REDG1). The gauge peaked at 11.42 ft at Apr 11, 2014, 1:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02225500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
184
WGUS42 KCHS 081454
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1054 AM EDT TUE APR 8 2014
GAC267-279-091454-
/O.NEW.KCHS.FL.W.0014.140409T1000Z-000000T0000Z/
/REDG1.1.ER.140409T1000Z.140411T0600Z.000000T0000Z.NO/
1054 AM EDT TUE APR 8 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLOOD WARNING FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM TUESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 12.3 FEET BY EARLY FRIDAY MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$11 follow-up statements
013
WGUS82 KCHS 090048
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
848 PM EDT TUE APR 8 2014
GAC267-279-100048-
/O.EXT.KCHS.FL.W.0014.140409T1330Z-140414T0900Z/
/REDG1.1.ER.140409T1330Z.140411T0000Z.140413T2100Z.NO/
848 PM EDT TUE APR 8 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* FROM WEDNESDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8 PM TUESDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE
WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 12.3 FEET BY THURSDAY
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$903
WGUS82 KCHS 091420
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1020 AM EDT WED APR 9 2014
GAC267-279-101420-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T0900Z/
/REDG1.1.ER.140409T1800Z.140411T0600Z.140413T2100Z.NO/
1020 AM EDT WED APR 9 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM WEDNESDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 12.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$509
WGUS82 KCHS 100123
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
923 PM EDT WED APR 9 2014
GAC267-279-110123-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0127Z.140411T1800Z.140414T0300Z.NO/
923 PM EDT WED APR 9 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM WEDNESDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET BY EARLY FRIDAY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$312
WGUS82 KCHS 101449
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1049 AM EDT THU APR 10 2014
GAC267-279-111449-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0130Z.140411T1200Z.140414T0300Z.NO/
1049 AM EDT THU APR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM THURSDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET BY FRIDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY NIGHT.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$890
WGUS82 KCHS 110055
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
855 PM EDT THU APR 10 2014
GAC267-279-120055-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0130Z.140411T1200Z.140414T0300Z.NO/
855 PM EDT THU APR 10 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 8 PM THURSDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET BY FRIDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY NIGHT.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$744
WGUS82 KCHS 111441
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1040 AM EDT FRI APR 11 2014
GAC267-279-121440-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1500Z/
/REDG1.1.ER.140410T0130Z.140411T1400Z.140414T0300Z.NO/
1040 AM EDT FRI APR 11 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM FRIDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE LATE SUNDAY
EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY BLUFF
COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$439
WGUS82 KCHS 120215
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 PM EDT FRI APR 11 2014
GAC267-279-130215-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-140414T1200Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140414T0000Z.NO/
1015 PM EDT FRI APR 11 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM FRIDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE SUNDAY
EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$943
WGUS82 KCHS 121349
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
949 AM EDT SAT APR 12 2014
GAC267-279-131349-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T1200Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140414T0000Z.NO/
949 AM EDT SAT APR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 AM SATURDAY THE STAGE WAS 11.4 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE SUNDAY
EVENING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$011
WGUS82 KCHS 130227
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1027 PM EDT SAT APR 12 2014
GAC267-279-140227-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-140414T0600Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140413T1800Z.NO/
1027 PM EDT SAT APR 12 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 PM SATURDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY
SUNDAY AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$470
WGUS82 KCHS 131452
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EDT SUN APR 13 2014
GAC267-279-140600-
/O.CON.KCHS.FL.W.0014.000000T0000Z-140414T0600Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140413T1800Z.NO/
1052 AM EDT SUN APR 13 2014
THE FLOOD WARNING CONTINUES FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE THIS
AFTERNOON.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$577
WGUS82 KCHS 140147
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
947 PM EDT SUN APR 13 2014
GAC267-279-140217-
/O.CAN.KCHS.FL.W.0014.000000T0000Z-140414T0600Z/
/REDG1.1.ER.140410T0130Z.140412T0045Z.140413T1500Z.NO/
947 PM EDT SUN APR 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM SUNDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 11 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.8 FEET BY TUESDAY
MORNING.
* AT 11.0 FEET...WATER ENTERS THE BACK YARDS OF SOME HOMES IN THE JOY
BLUFF COMMUNITY.
&&
LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
3192 8217 3204 8221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 8, 10:08 AM EDT, 46 minutes earlier.
Area forecast discussion, Apr 8, 10:08 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1008 AM EDT TUE APR 8 2014 .SYNOPSIS... A COLD FRONT WILL MOVE OFF THE COAST EARLY THIS AFTERNOON FOLLOWED BY A REINFORCING COLD FRONT TONIGHT INTO WEDNESDAY. COOL AND DRY HIGH PRESSURE WILL THEN PREVAIL THROUGH THURSDAY BEFORE MILDER WEATHER RETURNS LATE IN THE WEEK AS THE HIGH MOVES OFFSHORE. AN APPROACHING COLD FRONT COULD BRING RAIN BACK TO THE AREA NEXT MONDAY. && .NEAR TERM /THROUGH TONIGHT/... THE HIGHLY AMPLIFIED UPPER TROUGH WILL NUDGE EAST TODAY WHILE A SURFACE COLD FRONT SHIFTS THROUGH THE FORECAST AREA LATE THIS MORNING. WINDS HAVE KICKED AROUND TO THE WEST IN MOST LOCATIONS AND TEMPS HAVE DROPPED INTO THE MIDDLE 50S ACROSS SOUTHEAST GA. THE AIRMASS WILL DRY OUT CONSIDERABLY TODAY...AS PWATS DROP FROM AROUND 1.5 INCHES TO LESS THAN AN INCH THIS AFTERNOON. THE REMAINING PRECIPITATION WILL BE OFF THE COAST BY NOON WITH GENERALLY DRY CONDITIONS FOR THE REST OF THE DAY. COLD ADVECTION WILL INITIALLY DROP TEMPS AS THE COLD FRONT MOVES THROUGH... BUT THE THICK CLOUD SHIELD WILL START TO THIN OUT DURING THE AFTERNOON WHICH SHOULD ALLOW FOR DECENT DIABATIC HEATING. WE STILL EXPECT CONSIDERABLE CIRRUS TO REMAIN OVERHEAD TODAY BUT THE LOW AND MID CLOUDS WILL BREAK UP IN SPOTS TO ALLOW TEMPS TO RISE INTO THE LOWER TO MIDDLE 70S. A SECONDARY COLD FRONT WILL MOVE THROUGH OVERNIGHT WITH THE DEEP TROUGH BASE REACHING GEORGIA AND THE CAROLINAS LATE. CLOUD COVER LOOKS TRICKY AS STRONG PVA NOTED BUT THE DEEP LAYERED COLUMN GENERALLY APPEARS DRY. A MAINLY DRY FORECAST TONIGHT BUT A FEW SPRINKLES POSSIBLE INLAND SOUTH CAROLINA AS STEEP MID LEVEL LAPSE RATES ARRIVE. IT WILL BE QUITE A BIT COOLER WITH LOWER IN THE MID TO UPPER 40S INLAND AND NEAR 50 ALONG THE U.S. 17 CORRIDOR. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... WEDNESDAY...THE MAIN UPPER TROUGH WILL SHIFT OFFSHORE IN THE AFTERNOON. AS THIS OCCURS COLD AIR ALOFT DURING PEAK HEATING WILL POTENTIALLY CREATE ENOUGH INSTABILITY TO SUPPORT SOME SHOWERS. GRAUPEL WILL ALSO BE POSSIBLE GIVEN THE LOW FREEZING/WET BULB ZERO HEIGHTS. HIGH PRESSURE WILL EVENTUALLY SHIFT OVER THE CAROLINAS/GEORGIA WEDNESDAY NIGHT PROVIDING DECENT RADIATIONAL COOLING CONDITIONS. AS A RESULT TEMPS WILL DIP INTO THE MID TO UPPER 40S MOST LOCALES...POSSIBLY NEAR 40 DEGREES IN THE NORMALLY COLDER INLAND SPOTS. THURSDAY/FRIDAY...HIGH PRESSURE WILL SLIP OFFSHORE THURSDAY AND CONTINUE THERE FRIDAY. THIS WILL LEAD TO WINDS SHIFTING TO MORE SOUTHERLY AND THUS A WARMING TREND IS EXPECTED. TEMPS WILL BE BACK NEAR NORMAL IN THE MID 70S THURSDAY AND UPPER 70S TO NEAR 80 AWAY FROM THE LOCALLY COOLER COASTLINE FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... A WEAKENING COLD FRONT WILL APPROACH FROM THE NORTH SATURDAY BUT ULTIMATELY WASH OUT WITH HIGH PRESSURE REBUILDING FROM THE NORTH AND EAST. LIMITED MOISTURE MEANS LITTLE TO NO RAIN CHANCES THROUGH THE WEEKEND. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH MONDAY...GENERALLY MID TO UPPER 50S AT NIGHT AND UPPER 70S TO NEAR 80 DURING THE DAY /AWAY FROM THE COOLER BEACHES/...THEN DROP OFF TUESDAY AS A COLD FRONT PUSHES THROUGH. RAIN CHANCES WILL GO UP A BIT MONDAY BUT MORE SO TUESDAY AS THE COLD FRONT MOVES THROUGH. COULD BE ANOTHER HIGH SHEAR/LOW CAPE THUNDERSTORM EVENT. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... PERIODS OF FLIGHT RESTRICTIONS...INCREASING WESTERLY FLOW BEHIND THE COLD FRONT WILL SCOUR OUT THE RESIDUAL RAIN AND LOW CLOUDS BY MIDDAY WITH VFR CONDITIONS FOR THE REMAINDER OF THE PERIOD. EXTENDED AVIATION OUTLOOK...VFR TO PREVAIL WED THROUGH SUN. && .MARINE... WINDS WILL VEER OFFSHORE TODAY WITH SOME MODEST SURGES OF 15-20 KT WITH THE BACK EDGE OF THE RAIN. SEAS 2 TO 4 FT WITHIN 20 NM. TONIGHT...A SECONDARY COLD FRONT WILL USHER IN COOLER AIR WHICH WILL STEEPEN LOW LEVEL LAPSE RATES OFFSHORE AND A DECENT 20-25 KT SURGE IS LIKELY OVER OUTER GEORGIA WATERS AT TIMES AFTER MIDNIGHT. WE HAVE A SMALL CRAFT ADVISORY GOING FOR THESE WATERS THIS MORNING MAINLY FOR SEAS...LIKELY FALLING BELOW CRITERIA FOR A WHILE LATER TODAY BEFORE RAMPING BACK UP TONIGHT. WEDNESDAY THROUGH SUNDAY...IMPROVING CONDITIONS EXPECTED WEDNESDAY AS THE PRESSURE GRADIENT AND LOW-LEVEL JET WEAKEN. THUS...ADVISORY CONDITIONS BEYOND 20 NM WILL SUBSIDE BY AFTERNOON. NO SIGNIFICANT CONCERNS THEN EXPECTED THROUGH THE WEEKEND AS HIGH PRESSURE DOMINATES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT WEDNESDAY FOR AMZ374. && SYNOPSIS... NEAR TERM...JRL SHORT TERM...RJB LONG TERM...RJB AVIATION...JRL MARINE...RJB
Hazardous weather outlook, Apr 8, 3:33 AM EDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 333 AM EDT TUE APR 8 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-090900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 333 AM EDT TUE APR 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.